Additivity of affine designs

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We show that any affine block design D = (P, B) is a subset of a suitable commutative group G_D, with the property that a k-subset of P is a block of D if and only if its k elements sum up to zero. As a consequence, the group of automorphisms of any affine design D is the group of automorphisms of G_D that leave P invariant. Whenever k is a prime p, G_D is an elementary abelian p-group.
Original languageEnglish
Pages (from-to)755-770
Number of pages16
JournalJournal of Algebraic Combinatorics
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Additivity of affine designs'. Together they form a unique fingerprint.

Cite this